# SDR IXXA20140703016

- Difficulty date: July 14, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 52,055 hours, 39,903 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T14503
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON SKIN CRACKED AT ACCESS PANEL 436AL AT THE 7 O'CLOCK POSITION.  REPAIRED ACCESS PANEL SKIN IAW REA47107REA05.
